# SDR V0XD20210307002

- Difficulty date: March 2, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312182
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN F.S. 319.00 AND F.S. 349.00. CORRECTIVE ACTION: REPLACED STRINGER 25R FROM F.S. 319.00 TO F.S. 349.00 IAW CRJ 900 SRM 51-42-06. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 1158.
